# SDR DLM88970188

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN-BACK.  UNSAFE NOSE GEAR INDICATION WITH LOUD AIR NOISE. PROCEDURE ACCOMPLISHED.  ALL NORMAL GEAR DOWN.  INDICATED NORMAL FOR LANDING.
